| Model Number |
MMT-723RNAS |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they received a no delivery alarm.The user stated the no delivery alarm occurred previous times and has called to report to medtronic.Blood glucose level at the time of the incident was unknown.Troubleshooting was completed for the no delivery alarm.No harm requiring medical intervention was reported.The pump will not be returned for analysis.